Elisabetta Mangino
Elisabetta Mangino
Verified email at unisalento.it
Title
Cited by
Cited by
Year
Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators
JA Conejero, EM Mangino
Mediterranean journal of mathematics 7 (1), 101-109, 2010
392010
Distributional chaos for strongly continuous semigroups of operators
AA Albanese, X Barrachina, EM Mangino, A Peris
Communications on Pure & Applied Analysis 12 (5), 2069, 2013
362013
Trotter–Kato theorems for bi-continuous semigroups and applications to Feller semigroups
AA Albanese, E Mangino
Journal of mathematical analysis and applications 289 (2), 477-492, 2004
342004
Frequently hypercyclic semigroups
EM Mangino, A Peris
arXiv preprint arXiv:1006.0605, 2010
322010
On a generalization of Baskakov operators
F Altomare, E Mangino
Revue Roumaine de Mathematiques Pures et Appliquees 44 (5-6), 683-706, 1999
291999
Lp-uniqueness for elliptic operators with unbounded coefficients in RN
A Albanese, L Lorenzi, E Mangino
Journal of Functional Analysis 256 (4), 1238-1257, 2009
232009
On a class of elliptic-parabolic equations on unbounded intervals
F Altomare, EM Mangino
Positivity 5 (3), 239-257, 2001
212001
Regularity properties of semigroups generated by some Fleming–Viot type operators
A Albanese, M Campiti, E Mangino
Journal of mathematical analysis and applications 335 (2), 1259-1273, 2007
202007
A quantitative version of Trotter's approximation theorem
EM Mangino, I Rasa
Journal of approximation theory 146 (2), 149-156, 2007
172007
Approximation formulas for C0-semigroups and their resolvent operators.
A Albanese, M Campiti, E Mangino
Journal of Applied Functional Analysis 1 (3), 2006
142006
Cores for Feller semigroups with an invariant measure
AA Albanese, EM Mangino
Journal of Differential Equations 225 (1), 361-377, 2006
142006
Frequently hypercyclic translation semigroups
EM Mangino, M Murillo-Arcila
arXiv preprint arXiv:1407.4637, 2014
122014
Chaotic C0-semigroups induced by semiflows in Lebesgue and Sobolev spaces
J Aroza, T Kalmes, E Mangino
Journal of Mathematical Analysis and Applications 412 (1), 77-98, 2014
122014
Complete projective tensor product of (LB)-spaces
EM Mangino
Archiv der Mathematik 64 (1), 33-41, 1995
111995
Analyticity of a class of degenerate evolution equations on the canonical simplex of Rd arising from Fleming–Viot processes
AA Albanese, EM Mangino
Journal of mathematical analysis and applications 379 (1), 401-424, 2011
102011
Differential operators with second-order degeneracy and positive approximation processes
EM Mangino
Constructive approximation 18 (3), 443-466, 2002
102002
Corrigendum to “Cores for Feller semigroups with an invariant measure”[J. Differential Equations 225 (2006) 361–377]
AA Albanese, EM Mangino
Journal of Differential Equations 244 (11), 2980-2982, 2008
92008
Cores of second order differential linear operators with unbounded coefficients on ℝ N
AA Albanese, E Mangino
Semigroup Forum 70 (2), 278-295, 2005
82005
A positive approximation sequence related to Black and Scholes equation
EM Mangino
Rend. Circ. Mat. Palermo, Serie (2) Suppl 68, 657-670, 2002
82002
A class of non-symmetric forms on the canonical simplex of $\R^ d$
AA Albanese, EM Mangino
Discrete & Continuous Dynamical Systems 23 (3), 639, 2009
52009
The system can't perform the operation now. Try again later.
Articles 1–20